# SDR AALA006130

- Difficulty date: August 9, 2000
- Submitted: October 6, 2000
- Operation: Air carrier
- Aircraft: N904RA
- Make and model: Doug MD-90-30
- Aircraft serial: 53570
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: D29984213
- Condition: Discharged
- Location: Tailcone Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SNA-CCI - TAIL CONE SLIDE PRESS LOW.  REPLACED TAIL CONE SLIDE, CHECKS GOOD.  (M)
